Existence and exponential convergence of periodic orbits in generalized piecewise constant delay Cohen-Grossberg neural networks model via coincidence degree theory

Chiu, Kuo-Shou

Abstract

This paper investigates Cohen-Grossberg neural networks with generalized piecewise constant delay (DEGPCD), motivated by hybrid and sampled-data neural systems. The problem addressed is the existence and global exponential convergence of a-periodic solutions under nonuniform piecewise constant delay structures. By employing Mawhin's coincidence degree theory instead of classical Schaefer-type fixed-point methods, we establish the existence and uniqueness of periodic orbits without imposing global upper-slope bounds on the leakage functions. Furthermore, a Gronwall-type inequality adapted to the DEGPCD framework is developed to derive explicit and verifiable exponential stability criteria. Numerical examples for two-and three-dimensional networks are provided to illustrate the effectiveness and applicability of the theoretical results. The proposed approach offers a unified and computable framework for periodic dynamics in hybrid delayed neural networks.

Más información

Título según WOS: ID WOS:001695518400001 Not found in local WOS DB
Título de la Revista: JOURNAL OF THE FRANKLIN INSTITUTE
Volumen: 363
Número: 5
Editorial: PERGAMON-ELSEVIER SCIENCE LTD
Fecha de publicación: 2026
DOI:

10.1016/j.jfranklin.2026.108496

Notas: ISI